# SDR SWAA095899

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 50,709 hours, 42,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 2209
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING O/B AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
